Volume 4, Issue 3
Blow-up of Solutions of a Class of Nonlinear Parabolic Equations

Zhang Zhenbu, Jiang Lishang

DOI:

J. Part. Diff. Eq.,4(1991),pp.35-50

Published online: 1991-04

Preview Purchase PDF 0 1243
Export citation
  • Abstract

In this paper we give a detailed discussion about the effect of quantitative relation between p and m on the properties of the solutions to nonlinear parabolic equation u_t - (u^mu_x)_x = u^p.

  • Keywords

Global solution local solution blow up blow-up set

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-4-35, author = {Zhang Zhenbu, Jiang Lishang}, title = {Blow-up of Solutions of a Class of Nonlinear Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1991}, volume = {4}, number = {3}, pages = {35--50}, abstract = { In this paper we give a detailed discussion about the effect of quantitative relation between p and m on the properties of the solutions to nonlinear parabolic equation u_t - (u^mu_x)_x = u^p.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5773.html} }
TY - JOUR T1 - Blow-up of Solutions of a Class of Nonlinear Parabolic Equations AU - Zhang Zhenbu, Jiang Lishang JO - Journal of Partial Differential Equations VL - 3 SP - 35 EP - 50 PY - 1991 DA - 1991/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5773.html KW - Global solution KW - local solution KW - blow up KW - blow-up set AB - In this paper we give a detailed discussion about the effect of quantitative relation between p and m on the properties of the solutions to nonlinear parabolic equation u_t - (u^mu_x)_x = u^p.
Zhang Zhenbu, Jiang Lishang. (1970). Blow-up of Solutions of a Class of Nonlinear Parabolic Equations. Journal of Partial Differential Equations. 4 (3). 35-50. doi:
Copy to clipboard
The citation has been copied to your clipboard